Chào mừng bạn đến với website: Tiến sĩ Phạm Thanh Hiếu
Chuyên trang website cá nhân - Trường Đại học Nông Lâm - Đại học Thái Nguyên

Bài báo quốc tế (International Published Papers)

1. Nguyen Thi Thu Thuy, Pham Thanh Hieu (2013), Implicit iteration methods for variational inequalites in Banach spaces, Bulletin of the Malaysian Mathematical Sciences Society, (2) 36(4), pp. 917–926 (SCIE; Impact Factor (IF) 2015: 0.64).

Full text 

2.  Pham Thanh Hieu, Nguyen Thi Thu Thuy (2015), "Regularization methods for nonexpansive semigroups in Hilbert spaces", Vietnam Journal of Mathematics, Vol. 44, pp. 637-648, DOI: 10.1007/s10013-015-0178-3 (SCOPUS).

Full text

3. Nguyen Thi Thu Thuy, Pham Thanh Hieu, Jean Jacques Strodiot (2016), "Regularization methods for accretive variational inequalities over the set of common fixed points of nonexpansive semigroups", Optimization, 65(8), pp. 1553-1567, DOI 10.1080/02331934.2016.1166501 (SCIE; Impact Factor (IF) 2015: 0.64)

Full text

4.   Pham Thanh Hieu, Nguyen Thi Thu Thuy, Jean Jacques Strodiot (2017), "Explicit iteration methods for solving variational inequalities in Banach spaces", Bulletin of the Malaysian Mathematical Sciences Society , DOI 10.1007/s40840-017-0494-8, Published online: 20 April 2017 (SCIE; Impact Factor (IF) 2015: 0.64)

Full text